# SDR ASOA2014072410951

- Difficulty date: June 29, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,793 hours, 22,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT FS280 AND STR12L AND 13L FOUND ON INCOMING INSPECTION.   EVALUATED DAMAGE, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-101-001-A01.  REWORKED DENT IAW ES 32-2014-005 REV A.  RECEIVED AND COMPLIED WITH EA 32-2014-005 REV A DATED 7/10/2014.
